Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the product of $ f$-proximities


Author: K. C. Chattopadhyay
Journal: Proc. Amer. Math. Soc. 89 (1983), 147-154
MSC: Primary 54E05; Secondary 54B10
DOI: https://doi.org/10.1090/S0002-9939-1983-0706530-7
MathSciNet review: 706530
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A unified theory of products of proximity spaces has been introduced. Under suitable conditions on grill operators $ f$, it has been proved that an arbitrary product of $ f$-proximities is an $ f$-proximity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E05, 54B10

Retrieve articles in all journals with MSC: 54E05, 54B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706530-7
Article copyright: © Copyright 1983 American Mathematical Society